# SDR SWI2025F00324

- Difficulty date: January 15, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 40,447 hours, 36,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STATION FS 349.00 HAS CORROSION    (FILED CLOSED)    REMOVED, RESTORED , LOCATED AND INSTALLED NEW PAX DOOR ANGLE IAW CRJ-200 SRM 51-21-06 AND 51-42-11.  TASK CARD 51-900-1003-SKY COMPLETED. M-337 ATTACHED
